MAUDE Adverse Event Report: ST. JUDE MEDICAL SINGLE LESION ET20S PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR

ST. JUDE MEDICAL SINGLE LESION ET20S PAIN MANAGEMENT RF GENERATOR; ELECTROSURGICAL SPINE GENERATOR
Model Number NT7209975
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One single lesion et20s¿ pain management rf generator was received into the lab for analysis.Visual inspection of the returned product confirmed all input and output connectors are free of physical damage and all labeling is legible and correctly oriented.No accessories or original packaging were available for inspection.Ac power was applied to the et20s which briefly displayed the software version of 1.04 prior to the successful execution of the power on self-test.Default values were then displayed in a numerical format that is consistent with this software version.Functional testing confirmed normal impedance and temperature values during the application of rf energy.No warnings, error messages, impedance or temperature fluctuations were observed during the evaluation performed.Target temperatures were monitored and achieved during the application of rf energy.Service history for this product was examined and no issues related to the reported event were identified during the last 12 months.Based on the information provided to abbott and the investigation performed, the root cause of the field reported event cannot be conclusively determined as the reported issue was unable to be reproduced.The returned product operated as designed during the evaluation period.
 
Event or Problem Description
During a radiofrequency ablation procedure, the generator displayed "no thermocouple detected" and the procedure was cancelled.There were no adverse consequences to the patient.

Brand Name
SINGLE LESION ET20S PAIN MANAGEMENT RF GENERATOR
Common Device Name
ELECTROSURGICAL SPINE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key11244953
Report Number2184149-2021-00010
Device Sequence Number11621307
Product Code GEI
UDI-Device Identifier05415067022325
UDI-Public(01)05415067022325(10)
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K033981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNT7209975
Device Catalogue NumberNT7209975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR